I’ve got an anal yeast infection and bad thrush?

I’ve got an anal yeast infection , and bad thrush. I have been prescribed a course of itraconozole for 14 days – I’ve taken one capsule but I am really scared it will make it worse

Is it possible it could make it worse. I took one last night and it is worse this morning

I have had candida before – a severe outbreak 25 years ago when I was prescribed 2 courses of broad spectrum anti-biotics. It’s always been there underlying but now it is back with a vengeance

Please advise, should I go on taking the drug?

Age: 66
Male
Medications: Itraconozole
General Information: The other thing is that I have become very constipated, this after some nasty unnatural looking bowel movements. I think that is down to the anal yeast infection. There is some redness on the scrotum and in the back passage. I haven’t used topical creams like nystatin etc because in the past I have found them to be totally ineffective.

advertisement: